# SDR SWIA200412862

- Difficulty date: January 20, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 39,832 hours, 48,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ENTRY EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BULB IN ENTRYWAY.  OPS CHECKS GOOD.
